# SDR C77A20150314013

- Difficulty date: March 14, 2015
- Submitted: March 14, 2015
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 20,999 hours, 11,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 17066327005
- Condition: Corroded
- Location: Fuselage
- Part time: 20,999 hours, 11,909 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF CORROSION DAMAGE TO THE CROSSBEAM FRAME 90 UPPER FLANGE & SIDES.  REF FIGURES 1 -4 FOR CROSSBEAM FRAME 90 DAMAGE BLEND OUT DIMENSIONS.  RECEIVED RELIEF IN THE FORM OF ETD 2015-170-021766 FOR THE BLEND OUTS & NESTED ANGLE REPAIR APPROVAL.  BECAUSE THE FLOOR CROSSBEAM FRAME 90 IS A PSE, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR DUE REPAIR STRENGTH RESTORATION TO CROSSBEAM FRAME 90.  FOLLOW UP INSPECTIONS WILL BE ACCOMPLISHED ON EO E175-53MR-166.1 IAW ANAC DER FORM ATTACHED.  TASK 53-23-005-0001 INTERNAL GVI INTERVAL OF 10,133 FC OR 13,476 FH IS SUFFICIENT & IS MET USING THE INSPECTION REQUIREMENTS, MPG & MRBR REVISION 10.  ACCOMPLISHMENT OF THIS REPAIR WAS ON EO E175-53 MR-166 UNDER WO 1848039.
